# SDR CA980928009

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: O-Ring
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE NR 1 ENGINE EXPERIENCED AN RPM DROP, THE ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO POINT OF DEPARTURE.  POST-FLIGHT INSPECTION FOUND A FEATHER RESERVOIR OIL TRANSFER O-RING PINCHED.  THE O-RING WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
